# SDR USAA070262

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 58,305 hours, 58,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 727E, JUST ABOVE S-23L HAS CRACK.  REMOVED DAMAGE & EXISTING REPAIR, FAB'D & INSTALLED DOUBLER & TRIPLER, DEFECT SIZE:  2 INCHES.
